# SDR SWAA2022020991360

- Difficulty date: February 7, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 39,068 hours, 18,585 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FSD THRESHOLD IS CRACKED AT FWD CORNER / REPAIRED FSD THRESHOLD FWD CORNER IAW EA #1-A53-2076 REV II.
